# SDR SIMA20151104004

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 30,138 hours, 26,030 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC 1 LOW QTY PRESENTED ON EICAS IN FLIGHT.  SHOWS QTY POINTER AMBER & AT AMBER THRESHOLD.
